Algorithm for computing differential char sets efficiently


Cancan M., Afzal F., Maqbool A., Afzal D.

JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY, vol.23, no.6, pp.1203-1216, 2020 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1080/09720529.2020.1809114
  • Journal Name: JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1203-1216
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In order to triangularize differential polynomial sets and systems, we can use char sets method by Ritt and Wu. This method uses differential pseudo division for elimination of variables successively. In this paper, we have proved that Differential Pseudo division can be replaced by important reductions for computing differential char sets. An algorithm is presented for computing the differential char sets efficiently. This algorithmic scheme has been executed with precise admissible differential reductions. Primary results demonstrate that this new algorithm accomplishes better results than char set algorithm that are based on differential Pseudo division.